NSF postdoc, University of Wisconsin-Madison

Contact Info:

  • Mail:
    480 Lincoln Drive, Madison, WI 53705, USA
  • E-mail: tcanderson(AT)math(DOT)wisc(DOT)edu
  • Office: Van Vleck 509

Research Interests:

Harmonic analysis, number theory and their connections. Some recent work has been in discrete variants of objects and tools from harmonic analysis, distribution of prime vectors on surfaces, singular integral theory, weighted inequalities, sieve theory, and Fourier analysis.

Curriculum Vitae

Publications and preprints (for ongoing analysis and number theory projects, see my research statement):

  • Anderson, Theresa C. and Hu, Bingyang.  A unified method for maximal truncated Calder\'on-Zygmund operators in general function spaces by sparse domination.  Submitted.  Preprint available on arXiv.
  • Anderson, Theresa C., Cladek, Laura, Pramanik, Malabika, and Seeger, Andreas.  Spherical means on the Heisenberg group: stability of a maximal function estimate.  Preprint available on arXiv.
  • Anderson, Theresa C., Cook, Brian, Hughes, Kevin, and Kumchev, Angel.  Improved l^p boundedness for Integral k-Spherical Maximal Functions.  Submitted.  Preprint on arXiv. (pdf)
  • Anderson, Theresa C., Cook, Brian, Hughes, Kevin, and Kumchev, Angel.  On the Ergodic Waring-Goldbach Problem.  Submitted.  Preprint on arXiv. (pdf)
  • Anderson, Theresa C. and Weirich, David E.  A Dyadic Gehring Inequality and Applications.  To appear in New York Journal of Math.  Preprint on arXiv.  (pdf)
  • Anderson, Theresa C., Cruz-Uribe OFS, David, and Moen, Kabe.  Extrapolation in the scale of generalized reverse Hölder weights. To appear in Rev. Math Complutense. (pdf)
  • Anderson, Theresa C., Hytonen, Tuomas and Tapiola, Olli. Weak A-infinity weights and weak reverse Hölder property in a Space of Homogeneous Type. J. Geom. Anal. 27 (2017), no. 1, 95--119. (pdf)
  • Anderson, Theresa C. and Damián, Wendolín. Calderón-Zygmund operators and commutators in spaces of homogeneous type: weighted inequalities. To appear in J. of Math Inequalities. (pdf)
  • Anderson, Theresa C.  A framework for Calder\'on-Zygmund operators on Spaces of Homogeneous Type.  PhD thesis, Brown University, 2015.  See below for a copy.
  • Anderson, Theresa C. A new sufficient two-weighted bump assumption for $L^p$ boundedness of Calderón-Zygmund operators. Proceedings of the AMS, Volume 143, Number 8, August 2015, Pages 3573–3586.  (pdf)
  • Anderson, Theresa C., Cruz-Uribe, David, SFO and Moen, Kabe. Logarithmic bump conditions for Calderón-Zygmund Operators on spaces of homogeneous type. Publicacions Mathematiques 59(1), 2015. (pdf)
  • Anderson, Theresa C. and Vagharshakyan, Armen. A simple proof of the sharp weighted estimate for Calderon-Zygmund operators on homogeneous spaces. Journal of Geometric Analysis. July 2014, Volume 24, Issue 3, pp 1276-1297.(pdf)
  • Anderson, Theresa C. and Marí-Beffa, Gloria. A completely integrable flow of star-shaped curves on the light cone in Lorenzian $R^4$. J. Phys. A: Math. Theor. 44 (2011) 445203. *Featured in IOP select http://Select.iop.org. (pdf)
  • Anderson, Theresa C., Rolen, Larry, and Stoehr, Ruth E., Benford's Law for Coefficients of Modular Forms and Partition Functions. Proceedings of the American Mathematical Society. 139 (2011) 1533-1541. (pdf)
  • Senior Honors Thesis: Differential Geometry of the Light Cone and Conformal Sphere - UW-Madison.
Subpages (1): Teaching
Theresa Anderson,
Dec 20, 2017, 8:42 PM
Theresa Anderson,
Aug 28, 2015, 10:24 AM
Theresa Anderson,
Oct 31, 2017, 9:54 PM